Facebook Pixel
EmpowHER Guest

Took Plan B as directed-- severely anxious. Help!!!

By Anonymous June 27, 2015 - 6:10am
Rate This

First, I just want to say how incredible this website is!! Secondly, I have a few questions/I need some advice. I had a copper IUD put in on June 5th and it was removed on June 16th due to complications with it. When I had it put in earlier this month, the Cytotec/Misoprostol extended my already completed 7 day long period by about 3 more days. With my cycle being already somewhat off, I don't know what to expect. On Monday June 22nd, my boyfriend and I had sex with a condom-- as we always do. The condom broke and he came inside me. We were able to go to the Pharmacy and get Plan B into my system within 30 minutes. According to my period app, I am now 3 days overdue for my period. It is Saturday June 27th. I am freaking out about not getting my period yet. Is there any advice or personal stories anyone can give me? I'm a nervous wreck.

Add a Comment1 Comments


Hello and thank you for sharing your question.
Your body is having to adjust the several things here. First of all, having the IUD put in, then taken out, will disrupt your cycle. Also taking Plan B will disrupt your cycle. You are not pregnant.
Your period is late because your body is trying to sort through the conflicting hormonal messages. Give your body time to get back on track.

June 27, 2015 - 9:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!